Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Sensory Loss
Sep 3, 2008

It has occurred several times recently but it wasn't as serious as this time. It's hard to explain how it happened. I was bending down a little then I got back up too quickly. As a result I began to feel pain and numbness in both my arms. Seconds later I couldn't feel my hands, arms, and legs anymore. The next thing I knew I was on the floor and still couldn't feel my body parts for awhile. I saw my right arm moving but it didn't feel like I was moving it. Few minutes later I began to feel them again, but my arms still hurt and tingle, especially my wrist and biceps. Could you explain what might be the problem? Thank you.

Response from Dr. Henry

What is your HIV status and which HIV meds are you taking (this site focuses on side effects of HIV treatment)?



Previous
Acne and shoulder pain
Next
HIV meds & AIDS

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement